# SDR COM20359

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 2724181086
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR UPPER FORWARD CORNER FRAME DOUBLER TO BE CRACKED.  FURTHER INSPECTION REVEALED UPPER FORWARD CORNER FRAME ALSO TO BE CRACKED.  REPLACED PARTS WITH SERVICEABLE LIKE PARTS AND RETURNED TO SERVICE.  CRACKS ARE AT THE APEX OF THE RADIUS ON THE FRAME AND DOUBLER.  REPAIR DONE IN ACCORDANCE WITH AERODESIGN AIRCRAFT ENGINEERING REPORT NR 1469-1 DATED 3-11-95.
